Alert archive / Oregon / High Wind Watches in 2011

High Wind Watch 9, NWS Medford, OR

November 23, 2011Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind watch at Nov 23, 2011, 2:04 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 24, 2011, 1:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 23, 2011, 2:04 PM PST (22:04 UTC)
In effect from
Nov 24, 2011, 1:00 PM PST
Expired
Nov 24, 2011, 12:17 AM PST
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WWUS76 KMFR 232204
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
204 PM PST WED NOV 23 2011

...HIGH WINDS CONTINUE ACROSS PARTS OF CALIFORNIA AND SOUTHERN
OREGON WITH THE POTENTIAL FOR ANOTHER ROUND OF HIGH WINDS ON THE
COAST LATE THURSDAY...

ORZ026-232315-
/O.CAN.KMFR.WI.Y.0023.000000T0000Z-111124T0000Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
204 PM PST WED NOV 23 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED IN THE ROGUE VALLEY.

$$

ORZ030-031-240000-
/O.CON.KMFR.HW.W.0011.000000T0000Z-111124T0000Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
204 PM PST WED NOV 23 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* WINDS...SOUTHWEST WINDS GUSTING TO 70 MPH.

* TIMING...WINDS WILL DIMINISH LATER THIS AFTERNOON.

* LOCATIONS INCLUDE: SUMMER LAKE.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 
  BETWEEN PAISLEY AND SILVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-240000-
/O.CON.KMFR.HW.W.0011.000000T0000Z-111124T0000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
204 PM PST WED NOV 23 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* WINDS...SOUTH TO SOUTHEAST WINDS GUSTING TO 60 MPH.

* TIMING...WINDS WILL DIMINISH LATER THIS AFTERNOON.

* LOCATIONS INCLUDE: WEED...MONTAGUE...YREKA INCLUDING 
  INTERSTATE 5 IN THE SHASTA VALLEY.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED IN THE SOUTHERN 
  SHASTA VALLEY NEAR WEED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ021-022-240615-
/O.NEW.KMFR.HW.A.0009.111124T2100Z-111125T0600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITY OF...REEDSPORT
204 PM PST WED NOV 23 2011

...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

* WINDS...SOUTH WINDS MAY GUST BETWEEN 50 TO 60 MPH.

* TIMING...WIND SPEEDS ARE EXPECTED TO INCREASE THURSDAY...PEAKING LATE
  THURSDAY AFTERNOON AND DIMINISHING THURSDAY NIGHT.

* LOCATIONS INCLUDE: REEDSPORT...BANDON...NORTH BEND.

* IMPACTS...WINDS MAY CAUSE DIFFICULT TRAVEL CONDITIONS ON HIGHWAY
  101 AND HAVE THE POTENTIAL TO DISRUPT POWER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

$$

SK
2 follow-up statements
087 
WWUS76 KMFR 240013
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
413 PM PST WED NOV 23 2011

...HIGH WINDS CONTINUE ACROSS PARTS OF CALIFORNIA AND SOUTHERN
OREGON WITH THE POTENTIAL FOR ANOTHER ROUND OF HIGH WINDS ON THE
COAST LATE THURSDAY...

CAZ081-ORZ030-031-240115-
/O.EXP.KMFR.HW.W.0011.000000T0000Z-111124T0000Z/
CENTRAL SISKIYOU COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...WEED
413 PM PST WED NOV 23 2011

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. GUSTY SOUTH WINDS
WILL CONTINUE TO WEAKEN THIS EVENING. 


$$

ORZ021-022-240815-
/O.CON.KMFR.HW.A.0009.111124T2100Z-111125T0600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITY OF...REEDSPORT
413 PM PST WED NOV 23 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* WINDS...SOUTH WINDS MAY GUST BETWEEN 50 TO 60 MPH.

* TIMING...WIND SPEEDS ARE EXPECTED TO INCREASE THURSDAY...
  PEAKING LATE THURSDAY AFTERNOON AND DIMINISHING THURSDAY 
  NIGHT. 

* LOCATIONS INCLUDE: REEDSPORT...BANDON...NORTH BEND.

* IMPACTS...WINDS MAY CAUSE DIFFICULT TRAVEL CONDITIONS ON
  HIGHWAY 101 AND HAVE THE POTENTIAL TO DISRUPT POWER. 

$$
646 
WWUS76 KMFR 240817
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1217 AM PST THU NOV 24 2011


ORZ021-022-241500-
/O.UPG.KMFR.HW.A.0009.111124T2100Z-111125T0600Z/
/O.NEW.KMFR.HW.W.0012.111124T2100Z-111125T0300Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1217 AM PST THU NOV 24 2011

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST
THIS EVENING. THE HIGH WIND WATCH HAS BEEN UPGRADED.

* WINDS...SOUTH WINDS OF 30 TO 45 MPH MAY GUST TO 50 TO 60 MPH.

* TIMING...WIND SPEEDS ARE EXPECTED TO INCREASE TODAY...PEAKING
  LATE IN THE AFTERNOON THEN DIMINISHING LATER IN THE EVENING.

* LOCATIONS INCLUDE: CAPE BLANCO AND CAPE ARAGO.

* IMPACTS...WINDS MAY CAUSE DIFFICULT TRAVEL CONDITIONS ON HIGHWAY
  101 AND HAVE THE POTENTIAL TO DISRUPT POWER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ031-241500-
/O.NEW.KMFR.WI.Y.0024.111125T0000Z-111125T1200Z/
CENTRAL AND EASTERN LAKE COUNTY-
1217 AM PST THU NOV 24 2011

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PST FRIDAY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55
  MPH ARE EXPECTED FROM LATE THIS AFTERNOON THROUGH THE NIGHT.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY
AND SILVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...A WIND ADVISORY MEANS THAT WINDS OF
35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.


&&

$$
DW

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Nov 23, 9:05 AM PST, 4 hours 59 minutes earlier.

Area forecast discussion, Nov 23, 9:05 AM PST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
905 AM PST WED NOV 23 2011

.DISCUSSION...THE COLD FRONT IS MOVING THROUGH THE COAST AT THE
MOMENT...WITH WINDS GRADUALLY SHIFTING TO THE WEST AND DIMINISHING.
THE 8AM NORTH BEND OBSERVATION DEPICTS THIS TRANSITION CLEARLY. THE
HIGH WIND WARNING FOR THE COAST AREAS IS BEING CANCELED PER THESE
TRENDS. WINDS FURTHER INLAND LIKELY WILL NOT DIMINISH MUCH UNTIL
THIS AFTERNOON... TIGHT SOUTH TO NORTH PRESSURE GRADIENTS WILL
SUSTAIN STRONG WINDS FURTHER INLAND THROUGH THE AFTERNOON...AND
THE HIGH WIND WARNINGS AND WIND ADVISORY LOOK ON TRACK FOR THIS.
SPECIFICALLY...THE MFR-RDD PRESSURE GRADIENT REMAINS AT AN
IMPRESSIVE -10MB...AND THIS HAS BEEN THE CASE FOR THE PAST 10
HOURS. TRAVELERS WILL BE IMPACTED MOST BY WIND AT INLAND LOCATIONS
AND HEAVY RAIN ALONG THE COAST.

RAIN WILL BECOME HEAVY ALONG THE COAST THIS MORNING AND WILL SHIFT
INLAND IN THE FORM OF SHOWERS LATER TODAY. 2 TO 3 INCHES OF RAIN IS
EXPECTED OVER THE COAST RANGE TODAY WITH SIGNIFICANTLY LESSER
AMOUNTS FURTHER INLAND. SNOW LEVELS WILL DROP TONIGHT...REACHING
PASS LEVEL BY TONIGHT BUT MOST OF THE PRECIPITATION SHOULD BE
DIMINISHING AND PUSHING SOUTH OF THE REGION BY THAT TIME.
THEREFORE...DO NOT EXPECT SIGNIFICANT SNOW IMPACTS TONIGHT. THE
EXCEPTION WILL BE NORTHERN CALIFORNIA WHERE PRECIPITATION WILL
LINGER LONGER...AND A WINTER WEATHER ADVISORY FOR WESTERN SISKIYOU
COUNTY ABOVE 4500 FEET ACCOUNTS FOR THIS. WILL BE LOOKING AT THE
SHASTA AREA FOR POTENTIAL SNOW IMPACTS TONIGHT AT HIGHER ELEVATIONS.

THANKSGIVING LOOKS LIKE A LESS ACTIVE WEATHER DAY COMPARED TO
TODAY...WITH INLAND AREAS IN THE MORNING LOOKING MOSTLY DRY...AND THE
BEST CHANCE OF MORNING PRECIPITATION BEING AT THE COAST. IT WILL BE
BREEZY WITH COOLER TEMPERATURES...BUT WINDS WILL BE LIGHTER THAN
TODAY. THE NEXT FRONTAL SYSTEM AND ASSOCIATED PRECIPITATION
ARRIVES THURSDAY AFTERNOON INTO THE EVENING.

PLEASE SEE THE PREVIOUS DISCUSSION FOR MORE DETAILS REGARDING THE
THANKSGIVING FORECAST AND EXTENDED PERIODS.

&&

AVIATION...STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF A SLOW
MOVING COLD FRONT APPROACHING THE COAST EARLY THIS MORNING. SHOULD
SEE WIND SHEAR IN PLACES BELOW 2000 FEET...ESPECIALLY THIS
MORNING. WIND IMPACTS TO COASTAL TERMINALS WILL DIMINISH SOME THIS
MORNING BUT INLAND STRONG WINDS...TURBULENCE...AND LOW LEVEL WIND
SHEAR WILL CONTINUE THROUGH THE EARLY AFTERNOON. MORNING
LENTICULAR CLOUDS OVER THE HIGHER TERRAIN NEAR MEDFORD SUGGESTS A
TURBULENT ATMOSPHERE. CEILINGS AND VISIBILITIES WILL BE GENERALLY
VFR INLAND AHEAD OF THE FRONT...BUT LOWER CONSIDERABLY AS
PRECIPITATION DEVELOPS CLOSE TO AND BEHIND THE FRONT. ONE INLAND
AREA OF VERY LOW CEILINGS WILL BE THE MOUNT SHASTA REGION AS
UPSLOPE FLOW MAINTAINS IFR CONDITIONS THERE THROUGH THE DAY.

&&

.PREV DISCUSSION... /ISSUED 311 AM PST WED NOV 23 2011/

SHORT TERM...A STRONG NOVEMBER WINDSTORM IS IN PROGRESS. THE GEFS
EPS-BASED STANDARDIZED ANOMALIES FOR 850 MB WINDS WERE FORECAST
CLOSE TO +5 AT 12Z WEDNESDAY. IN PLAIN ENGLISH...THIS CORRESPONDS
TO A RETURN INTERVAL OF ABOUT TWICE PER YEAR. SUBSEQUENTLY...THIS
IS AN UNUSUALLY STRONG WIND PRODUCER...BUT NOT RARE.

THERE WILL BE NO CHANGES TO THE VARIOUS WARNINGS AND ADVISORIES.
THE TIMING LOOKS GOOD FOR THESE AREAS. CONSIDERED ADDING WIND
ADVISORIES FOR PARTS OF KLAMATH AND MODOC COUNTIES BUT DECIDED
AGAINST IT. THE 700 MB WINDS ARE STRONG OVER THOSE AREAS...CLOSE
TO 50 KNOTS THIS MORNING...BUT WINDS NOT FULLY COUPLED ESPECIALLY
OVER MODOC COUNTY. EXPECT WINDS TO BE GUSTY BUT NOT REACH 45 MPH
IN THE VALLEYS. THE HIGHER PEAKS WILL SEE THE STRONGEST WINDS.

WITH IMPRESSIVE WINDS COME IMPRESSIVE SEAS THAT WILL CONTINUE TO
BRING HIGH SURF...HAZARDOUS SEAS...AND STORM WARNINGS THROUGH THE
MORNING.

THE MOST IMPRESSIVE RAINFALL WILL OCCUR IN CURRY COUNTY WHERE THE
SLOW MOVING COLD FRONT COMBINES WITH ADDITIONAL LIFT OVER THE
MOUNTAINS. THE HIGHEST AMOUNTS HAVE RANGED UP TO 3.3 INCHES IN
THE PAST 24 HOURS IN THE COASTAL MOUNTAINS. COULD SEE UP TO
ANOTHER 3 INCHES IN THIS SAME AREA THROUGH WEDNESDAY EVENING.
EXPECT THE CHETCO...PISTOL...SIXES...AND COQUILLE RIVERS TO HAVE
DECENT RISES BUT REMAIN BELOW FLOOD STAGE. SMALLER STREAMS WILL
ALSO SEE SIGNIFICANT RISES IN THIS AREA TODAY.

THE SNOW LEVELS ARE QUITE HIGH AHEAD OF THE FRONT AND SNOW
WILL NOT BE AN ISSUE FOR THE COASTAL MOUNTAINS. FOR THE CASCADES
THERE WILL BE MINOR ACCUMULATING SNOW ON THE HIGHEST PASSES
ASSOCIATED WITH THE COLD FRONT PASSAGE THIS EVENING. THIS IS GOOD
NEWS FOR ALL OF THE HOLIDAY TRAVELERS TODAY...BETTER RAIN THAN
SNOW ON THE PASSES. CRATER LAKE PARK AND THE SKI AREAS COULD PICK
UP 5-10 INCHES OF SNOW...MAINLY TONIGHT.

LONG TERM...LOOKS TO BE A MORE TRANQUIL PERIOD WITH UPPER RIDGING
BUILDING THIS HOLIDAY WEEKEND FOLLOWED BY A WEAK TROUGH SUNDAY OR
SUNDAY NIGHT. IT DOES NOT LOOK LIKE SIGNIFICANT WEATHER FOR OUR
AREA FOR HOLIDAY TRAVELERS HEADING BACK HOME OVER THE WEEKEND.
THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH MONDAY.
HOWEVER...FORECAST CONFIDENCE IS LOW MID-WEEK AS BIG DIFFERENCES
OCCUR WITH THE ECMWF SHOWING A TROUGH ACROSS THE PACIFIC NORTHWEST
WHILE THE GFS SHOWS RIDGING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ021-022.
     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ026.
 HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR ORZ030-031.

CA...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING ABOVE 4500
     FEET FOR CAZ080.
     HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CAZ081.
PZ...HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR PZZ310.
     GALE WARNING UNTIL 11 AM PST THIS MORNING FOR PZZ356-376.
     HAZARDOUS SEAS WARNING UNTIL 1 PM PST THIS AFTERNOON FOR
     PZZ350-356-370-376.

SK
Hazardous weather outlook, Nov 23, 7:19 AM PST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
719 AM PST WED NOV 23 2011

ORZ028-231630-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
719 AM PST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Nov 23, 10:38 AM PST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1038 AM PST WED NOV 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     NON-TSTM WND GST 3 E KLAMATH FALLS       42.23N 121.72W
11/23/2011  M25 MPH          KLAMATH            OR   TRAINED SPOTTER

            SOUTH OF KLAMATH FALLS 5 MILES...

&&

BUNKER
Local storm report, Nov 23, 11:41 AM PST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1141 AM PST WED NOV 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     NON-TSTM WND GST 8 ESE GRENADA           41.60N 122.38W
11/23/2011  M24 MPH          SISKIYOU           CA   TRAINED SPOTTER

            12 HOUR SUSTAINED SPEEDS WITH GUSTS 47 AND 48 MPH.

&&

BUNKER
Local storm report, Nov 23, 12:02 PM PST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1202 PM PST WED NOV 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HEAVY RAIN       6 SW MERLIN             42.46N 123.49W
11/23/2011  M1.00 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            5 HOUR ACCUMULATION....

&&

BUNKER
Local storm report, Nov 23, 12:17 PM PST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1217 PM PST WED NOV 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     HEAVY RAIN       WNW PORT ORFORD         42.75N 124.50W
11/23/2011  M1.64 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOUR ACCUMULATION

&&

BUNKER
Local storm report, Nov 23, 1:10 PM PST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
110 PM PST WED NOV 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       N LANGLOIS              42.93N 124.45W
11/23/2011  M2.77 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOUR ACCUMULATION ENDING 1PM...12 HOUR ACCUMULATION
            ENDING 1PM 1.98....

&&

BUNKER
Local storm report, Nov 23, 1:18 PM PST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
118 PM PST WED NOV 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HEAVY RAIN       1 SSW OBRIEN            42.06N 123.71W
11/23/2011  M1.00 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            SINCE MIDNIGHT

&&

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 8:48 AM PSTGale WarningMFR2 hr
Nov 23, 1:29 PM PSTHazardous Seas WatchMFR76 min
Nov 23, 1:29 PM PSTSmall Craft Advisory for Hazardous SeasMFR21 hr
Nov 23, 2:45 PM PSTGale WarningMFR28 hr
Nov 23, 2:45 PM PSTHazardous Seas WarningMFR43 hr

Nearby

High Wind Watches in Oregon, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.